Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
169 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Why am I experiencing delay in periods after taking meprate?

Answered by
Dr.
Dr. Arif N Khan

OBGYN

Practicing since :2007

Answered : 1279 Questions

default
Posted on Mon, 30 Dec 2013 in Menstruation and Miscarriage
Question: Hi me and my boy friend had sex on 4th november but he just removed immediately after 2mins.he didnt put it entirely in my vagina.its my period time n I didnt got it aftr dat on nov 20 I take meprate due to I was on trip for week.. so instead of postpone my period due to travelling I took meprate 10mg for 6days ( 3 pills a day) aftrr that I had wite discharge in some watery time n sine two days brown spotting is appearing lightly.. its been 12 ays I stopped meprate.iam also having pcods problem. Why my period is delayed after using meprate? Olease suggest me
doctor
Answered by Dr. Arif N Khan 14 minutes later
Brief Answer: Could be pregnant. Detailed Answer: Hi, Thank you for choosing XXXXXXX I have analyzed your query completely, as you have not taken any emergency contraceptive pill or any measure to prevent pregnancy, its important to rule out pregnancy first. Though you have mentioned that there was no ejaculation, but still as the precum contains some amount of sperms there is chance of pregnancy which needs to be ruled out. I consider your periods to be regular, if not please follow up with the frequency and duration of your previous menstrual cycles. Normally you should have got the periods within 10 days of stopping the meprate, as you haven't got the periods, it may be due to pregnancy. Hence I immediately suggest you to get a urine pregnancy test done, depending on the report treatment can be planned. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Arif N Khan 16 minutes later
Previously I have irregularity in my periods due to pcods. Iam getting brown spotting since two days after 10days of stopping meprate.please suggest me? After meprate I took two paracetmol tablets due to cold n fvr. Will it effect my periods?
doctor
Answered by Dr. Arif N Khan 11 hours later
Brief Answer: If UPT is negative then wait. Detailed Answer: Hi XXXX, I apologize for the late response; I was away from my computer due to unavoidable reasons. Coming back to your question, as your symptoms are spotting and not getting normal withdrawal bleeding after stopping meprate is seriously making me think in terms of pregnancy, hence advising you to get a urine pregnancy test (UPT) done. Depending on the result treatment can be planned. Suppose the UPT comes negative, then you can wait for few more days (say for another week) for the bleeding to occur. If the UPT comes positive then the treatment is entirely different. After meprate I took two paracetmol tablets due to cold n fvr. Will it effect my periods? No it wont affect your period. Hope you are clear from your doubt. Kindly do not take stress, as even STRESS can cause delay in periods. Next time be careful by using some contraceptive measure. Please ask if you have more questions. If you are satisfied, please make sure that your ACCEPT my answer so that I receive credit. Good luck!!
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Hormonal contraceptive

doctor1 MD

hi i was on depo shot for 9 month , now iam off the shot for a bout 2 month and i only got 1 period about 9 days , ive checkd my hormones all was...

doctor1 MD

hi i am 25 yrs old unmarried lady.i hv been suffering 4m PCOS & thyroid disease .recently my hair is falling randomely.my attending gynecologist...

doctor1 MD

For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel...

doctor1 MD

I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium...

doctor1 MD

I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going...

doctor1 MD

Hi I am 22 years old, From XXXXXXX XXXXXXX and I want a non hormonal oral contraceptive pill with what brand or medicine should I go for.? Thank you.

doctor1 MD

I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but...